MathSciNet Relay Station
MathSciNet bibliographic data
MR43451 (13,265b) 56.0X
Bing, R. H. Concerning hereditarily indecomposable continua. Pacific J. Math. 1, (1951). 43–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement